# SDR UIEA2016020800080

- Difficulty date: February 7, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 87,222 hours, 16,540 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Ecu
- Part number: 21734220
- Part serial: 601380
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO APU DUCT PRESS AFTER ENG START.  R & R APU CONTROL UNIT.  PERFORMED OPERATIONAL CHECK OK IAW MM 49-61-05.
